Fourier series of higher-order Euler functions and their applications
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 107-114
Published online January 31, 2018
Dae San Kim, Taekyun Kim
Sogang University, Kwangwoon University
Abstract : In this paper, we give some identities for the higher-order Euler functions arising from the Fourier series of them. In addition, we investigate some formulae related to Bernoulli functions which are derived from our identities.
Keywords : Fourier series, Euler polynomials, Euler functions
MSC numbers : 11B68, 42A16
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd